# SDR SIMA20151120006

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 38,771 hours, 35,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525177003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L SHAPE AT FRAME 65, BETWEEN STRINGER 16L - 17L CORRODED.  INSTALLED SERVICEABLE REPAIR SECTION IAW SRM 51-40-02 & 53-31-04.
